Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Finished TB medication dosage, have not yet conceived. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
i have been om tb medication for the last 9 months,i took my last dose yesterday and for the last three months i have tried to get pregnant but i have not yet conceived,why?
Posted Tue, 8 May 2012 in Infertility Problem
Answered by Dr. Shainaz Arif Kaware 31 minutes later

Thanks for your query.

I am glad you have completed your course of treatment for Tuberculosis (Tb) and hopefully you have recovered well.

Abdominal Tb can sometimes cause fertility problems, but it is not the only cause.

To help you better, please write back with answers to these queries:-
-Which organ was involved in the tubercular infection?
-Have you done other investigations for the cause of infertility (yours as well as your partner’s tests)?
-Are all the reports normal? - If not, please write the abnormality?
-Are your periods regular?
-How long have you been married?
-Have you taken any treatment for infertility?

Please write back so that I can help you better.

Awaiting your response

Take care.
Above answer was peer-reviewed by
Follow-up: Finished TB medication dosage, have not yet conceived. Why? 19 hours later
the affected organs were my lungs,i have not been having periods,and i have been married for two years,i have not taken any infertility medication,all the reports are normal and my husband doesn't have any problem.
Answered by Dr. Shainaz Arif Kaware 4 hours later
Thanks for your query.
Tuberculosis of lungs does not cause infertility but tuberculosis of reproductive organs does cause infertility.
Regular periods with a proper ovulation are main requirements for getting pregnant.
You have not written details like:-
1.since how long you are not having your periods?
2.what are the reports you did which you said are normal?
Absence of periods is a cause of infertility
You will need to get evaluated in detail to find the cause of absent periods.
A better option will be to consult a Gynaecologist and get examined and investigated.
Please write back with your history as required and I shall try my best to help you.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor